# SDR SWAA2021060278243

- Difficulty date: May 29, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 59,379 hours, 29,255 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Missing
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE LENSE COVER MISSING REF LP# 1811387 MEL 25-10-01 AUTH# 13799 ; / INSTALLED R1 DOOR SLIDE COVER PER AMM 20-30-11.
